# SDR DXTA200809073267

- Difficulty date: September 7, 2008
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N357QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800155
- Aircraft time: 1,009 hours, 632 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Release Mech
- Condition: Misinstalled
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CABIN DOOR JAMMED CLOSED AND FAILS TO OPEN.  INSPECTED DOOR AND FOUND PRECATCH RELEASE ASSY INSTALLED INCORRECTLY. INSTALLED PRECATCH RELEASE TO CORRECT CONFIGURATION AND OPERATED DOOR SEVERAL TIMES AND WITH PWR ON. OPS CHECK GOOD IAW MM 52-10-00.
